# SDR DHL96802006

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Plate
- Part number: 6F83402
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR DOOR UNSAFE LIGHT CAME ON WHILE PERFORMING GEAR CHECK.  REMOVED AND REPLACED BROKEN RIGHT HAND MAIN LANDING GEAR DOOR SWITCH STRIKER PLATE.
